advertisement
Question
Posted by: Anon | 2008-11-08

Dose Time

Hello Cybershrink,

I was wonderring if low dose Tydamine 12.5 mg (for anxiety) can be taken during the day instead of at night. The night dose causes leg pain at night in bed. I don' t work, so should it make me a bit drowsy at first, I might cope ok at home.
I know I should be asking my doctor for this info but it' s so hard to ontact him as I' m deaf and don' t drive.
Zoloft and Cilift didnt cause leg pain but they made me anxious.
I seem to be med sensitive.
Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Tydamine, I think, is a generic form of the old antidepressant Trimipramine. It tends to more notably make obne very drowsy than other ADs, and is thus generally prescribed at night. I don't quite understand why or how it could cause you any degree of leg pain, so this might be something to check qwith your doctor, as it could be caused by something different. Taking the Tydamine by day would probably make you unpleasantly drowsy all day.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: almost mad | 2008-11-11

I took that shit in matric...a long time ago...and it made me very drowsy. Its not a good idea,

Reply to almost mad

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement